# SDR DALA2024121611748

- Difficulty date: December 13, 2024
- Submitted: December 16, 2024
- Operation: Air carrier
- Aircraft: N711ZX
- Make and model: Boeing 757231
- Aircraft serial: 28481
- Aircraft time: 90,558 hours, 23,822 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Indicator
- Condition: Faulted
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6814 4R KNUCKLE KNOCKER WONT EXTEND IN FLIGHT. CORRECTIVE ACTION: FOUND PLACARD ON TOP OF KNOCKER CATCHING ON PAINT DRIP IN CUTOUT . REMOVED PAINT BUILD UP AND OPS CK PER B757 AMM 52-11, CK GOOD. (0707783)
